Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Structure of hereditary orders


Author: Armand Brumer
Journal: Bull. Amer. Math. Soc. 69 (1963), 721-724
DOI: https://doi.org/10.1090/S0002-9904-1963-11002-2
Addendum to “Structure of hereditary orders”: Bull. Amer. Math. Soc., Volume 70, Number 1 (1964), 185--185
MathSciNet review: 0152565
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Auslander and O. Goldman, Maximal orders, Trans. Amer. Math. Soc. 97 (1960), 1-24. MR 117252
  • 2. M. Auslander and O. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), 367-409. MR 121392
  • 3. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 77480
  • 4. M. Deuring, Algebren, Springer, Berlin, 1935. MR 228526
  • 5. M. Rosen, Representations of twisted group rings, Ph.D. Thesis, Princeton University, Princeton, N. J., 1963.
  • 6. O. F. G. Schilling, The theory of valuations, Math. Surveys No. 4, Amer. Math. Soc., Providence, R. I., 1950. MR 43776


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11002-2

American Mathematical Society